Asymptotic inversion of the Erlang B formula
SIAM Journal on Applied Mathematics , Volume 70 - Issue 1 p. 1- 23
The Erlang B formula represents the steady-state blocking probability in the Erlang loss model or $M/M/s/s$ queue. We derive asymptotic expansions for the offered load that matches, for a given number of servers, a certain blocking probability. In addressing this inversion problem we make use of various asymptotic expansions for the incomplete gamma function. A similar inversion problem is investigated for the Erlang C formula.
|, , , , , ,|
|SIAM Journal on Applied Mathematics|
van Leeuwaarden, J, & Temme, N.M. (2009). Asymptotic inversion of the Erlang B formula. SIAM Journal on Applied Mathematics, 70(1), 1–23.